# SDR ASAA2025092761168

- Difficulty date: September 27, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 54,595 hours, 16,488 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 141A60763
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT OPEN. GROUNDED - YES. FOUND L1 DOOR WOULD STICK/SEIZE AT COCKED POSITION WHILE ATTEMPTING TO OPEN DOOR. FORCED DOOR OPEN & FOUND GUIDE ARM RADIUS LINK LOWER HARDWARE MISSING. PERFORMED CONDITIONAL INSP REF AMM 05-51-59-200-801. PERFORMED FWD ENTRY DOOR CHECK REF AMM 52-11-00-200-801, NO DEFECTS NOTED OTHER THAN WHAT WAS ALREADY FOUND. R & R RADIUS LINK PIN ATTACHING HARDWARE & AFTER REINSTALL FOUND HOLD OPEN MECHANISM HARD TO OPERATE. REMOVED GUIDE ARM, DISASSEMBLED, & REASSEMBLED MECHANISM REF AMM 52-11-21. NO DAMAGE/WEAR FOUND EXCESSIVE GRIME FOUND IN PIN. CLEANED AS REQD. INSTALLED GUIDE ARM REF AMM 52-11-21. CYCLED DOOR MULTIPLE TIMES; DOOR OPS SMOOTHLY/ HOLD OPEN MECHANISM OPERATED NORMAL.
